We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences


Publication details for Dr John Bolton

Bolton, J., Berndt, J. & Woodward, L.M. (1995). Almost complex curves and Hopf hypersurfaces in the nearly Kähler 6-sphere. Geometriae Dedicata 56(3): 237-247.

Author(s) from Durham


We characterize Hopf hypersurfaces in S^6 as open parts of geodesic hyperspheres or of tubes around almost complex curves of S^6.